# SDR UIEA2015020300066

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,652 hours, 22,157 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY WINDOW CTR EMER LIGHTS INOPERATIVE.  SECURED EMER LIGHTS PIN AT CTR SEGMENT IAW AMM 33-53-03.  OPERATIONS CHECKED NORMAL.
